# SDR V0XD20210511003

- Difficulty date: April 26, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221ALF SUPPORT AT FS 280 IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR PANEL SUPPORT AT FS 280 IAW SRM 53-42-06, 51-42-21, 51-40-11, 51-25-16.
